What else should I know about this product?
ClassificationPharmacy Only Medicine
Active IngredientsMaxiclear Sinus & Pain Relief contains:
Phenylephrine HCl 5mg
DosageAdults and children over 12 years:
Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours.
Use for a maximum of 3 days for adults or 2 days for children.
WarningsNot recommended during pregnancy or lactation.
Do not use if you have hypertension, or are on anti-depressants, have heart problems or angina without medical advice.
Do not take extra paracetamol or other cold products containing paracetamol.
Gives fast action, clears up blockages, helps clear ears